# SDR DALA2023031301829

- Difficulty date: July 23, 2021
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,463 hours, 23,897 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 ERA 514351-14 REV E PERFORMS AN INSPECTION OF DRY BAY AT LH WING STA 258-285, FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: SUMMARY: ON DRY BAY AT LH WING WAS REPAIRED PER PRI 514351-14 REV 1. AND ER/A 514351-14 REV. F SECTION V. (1885637)
